Scheduled System Maintenance:
Some services will be unavailable Sunday, March 29th through Monday, March 30th. We apologize for the inconvenience.
By Topic

Prediction intervals based on partial observations for some discrete distributions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Bain, L.J. ; Dept. of Math. & Stat., Missouri Univ., Rolla, MO, USA ; Patel, J.K.

Prediction limits of the following type are considered for the binomial, hypergeometric, and negative-binomial distributions. For the binomial distribution, suppose Xr successes have occurred in the first r trials, and based on this partial information it is desired to predict the total number of successes X s (r<s), which will have occurred by trial s. Similar results are considered for the Poisson and negative-binomial distributions. The results are expressed in terms of well known distributions which have been tabulated, but it is quite tedious to carry out the procedures based on available tables. Normal (Gaussian) approximations are provided which make these methods convenient to apply

Published in:

Reliability, IEEE Transactions on  (Volume:42 ,  Issue: 3 )